

Program for CITIES Third General Consortium Meeting, 24th - 25th May 2016, DTU Lyngby Campus, Denmark.

CITIES is happy to present the program for the third General Consortium Meeting. In this pamphlet you will find the program for the CITIES General Consortium Meeting and practicalities regarding registration, venue, transportation, and hotel opportunities.

Registration

Registration using this link no later than 18th of May: https://docs.google.com/a/smart-cities-centre.com/a/sma

Venue

Building 101, Meeting room 1 on May 24 and "Glassalen" on May 25. DTU, 2800 Lyngby, Denmark.

Directions

The Lyngby Campus of DTU is 25 minutes from Copenhagen airport by taxi (approx. USD 60). The efficient Danish public transportation system can get you to the Lyngby Campus from the airport in approximately 1 hour. See more on how to get there: http://www.dtu.dk/english/About/CAMPUSES/DTU-

LYNGBY-Campus/Getting-there

Hotel

We recommend the Scandic Hotel www.scandichotels.
com/Hotels/Denmark/Copenhagen/S
candic-Eremitage/#.U1bkwPmSyoM in Lyngby which is frequently used to serve DTU's guests. It is located in central Lyngby and is approximately 5-10 minutes from the campus by either taxi or bus. Busses 300S and 190 depart from the bus stop opposite the hotel (Lyngby Storcenter), and busses 180E and 181E depart from Lyngby train station.

The bus timetable and general travel information can be found at www.rejseplanen.dk/.

There will be a self-financed GCM dinner the 24th at Madklubben.dk. Expected price range: 3-400 DKK.

Contact

If you have any questions please contact:

Per S. Nielsen +45 4677 5289 pernn@dtu.dk





Day 1: Tuesday, May 24 (Meeting room 1)

Ole Damm (SE Big Blue) - Strategic Regional

Energy Planning

	Block 1: Introduction	14:20	Morten Stryg (Dansk Energi): Danish Energy System 2050	16:50	Panel discussion - Moderator Poul Erik Morthorst (DTU)
11:00 12:00	Registration and poster session (Møderum 1) Lunch and Poster session (Lunch in Glassalen)	14:40	scenarios for the Danish energy system with SIFRE simulation tool		Panel: Peter Meibom (Dong Energy), Brian Vad Mathiassen (AAU), Anders Bavnhøj Hansen (Energinet.dk), Ole Damm (SE Big Blue), Morten Stryg (DE), Sara Ben Amer (DTU), Steve Heinen
13:00		15:00	Coffee break (20 min)		UCD), Young-II Lee (Seoul National University), antonio Conejo (Ohio State Univ.), Shmuel Oren
13.10	CITIES - Status and visions; Henrik Madsen, DTU	15:20	Sara Ben Amer and Per Sieverts Nielsen (DTU Management): A comparison of tools for planning	17:30	(UC Berkeley) End of day and summary by Henrik Madsen (10
13:40	Compute Block 2: Session on planning tools	15:40	Steve Heinen (UCD, Dublin): Planning tools for integrated energy systems	17.50	min)
13:40	Brian Vad Mathiesen (Aalborg University): 100% Renewable Energy System, Energy Storage and Smart Cities - the case of IDA'S Energy Vision 2050	16:00	Keynote: Antonio Conejo (Ohio State University): A market design integrating the view of stochastic producers	17:45	End of day 1

Break (10 min)





for Energy Systems Integration

	Day 2: Wednesday, May 25 (Glassalen)		Panel Discussion - Moderator Gerhard Zucker (AIT)		
8:30	Breakfast - and Poster Session	11:40	Tanel Discussion - moderator Gernard Zucker (ATT)		
9:00	Keynote: Shmuel Oren (UC Berkeley): Smart		Panel: Rasmus Halvgaard (DHI), Karsten Arnbjerg (DTU Env.), Henrik Madsen (DTU), Annemie Wyckmans (NTNU), Hans-Åge Nielsen (Energinet.dk), Mark O'Malley		
	Block 3: Session on Water - Energy Nexus		(UCD)		
	(jointly with Water DTU)	12:10	Lunch and Poster Session (60 min)		
9:45	Henrik Madsen (DTU): Smart-Energy Operating- System; A system for implementing cross-area flexibility.	13:10	Keynote: Hans Bloem (EU Commission and JRC): Partnership between EU-JRC, CITIES and Smart Cities Initiatives in EU		
10:15	radina harvgaara (Brozern). Energy nexionity in				
	wastewater treatment		Keynote Annemie Wyckmans (NTNU): KPI's for Smart Liveable Cities		
10:40	Coffee break (20 min)	14:10	Special presentations (20 min each)		
11:00	Karsten Arnbjerg (DTU): Smart Water Cities	14:10	Hans-Åge Nielsen (Energinet.dk): The role of gas systems and storage in future integrated energy systems		
11.20	Lykke Leonardsen (Municipality of Copenhagen):				
20	Smart Liveable Cities		Mark O'Malley (UCD Dublin): Status on the new EERA JP Energy Systems Integration and the International Institute		

4:50	Bjarne Bach (EA Energianalyse): Dynamic prices for heat delivered to district heating systems
5:10	Coffee Break (20 min)
5:30	Discussion and summary : Poul Erik Morthorst (DTU Management) and Peter Rathje (Project Zero) (30 min)
6:00	End of Consortium Meeting

16:00

Immediately after the closing of CITIES third general consortium meeting there will be a meeting between the International Advisory Board, the Work Package Manager Team and the Centre Management Team focusing on advices to CITIES. This will take place between 16:15 and 17:45

> INNOVATIONSNETVÆRKET SMART ENERGY